# SDR AALA20030891

- Difficulty date: August 20, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: CON5114
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HPSOV EICAS MSG APPEARED IN FLIGHT, COMPLIED WITH QRH PROCEDURE.  PLACARDED RT ENGINE HI STAGE HPSOV INOPERATIVE PER MEL.  VALVE SECURED CLOSED PER MPM 36-02.  ENT IN MIC SHEET AUTH 8 463DC.  SECURED LOOSE SENSE LINES AT HP CONTROLLER CLEANED AND LUBED POSITION SWITCHES PERFORMED OPERATIONAL CHECK FOND NORMAL RESTORED TO NORMAL CONFIGURATION.  (M)
